# SDR CWQR20131016045

- Difficulty date: October 16, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 7,381 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6911317130
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND OUTER DOOR FRAME CRACKED UNDER THE TELECOPING ROD ATTACH POINT ON THE AFT OUTER CABIN DOOR FRAME.  VERFIED CRACK WITH EDDY CURRENT INSPECTION. REPLACED CABIN DOOR FRAME.
